# SDR 2008UALA02426

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 43,454 hours, 27,233 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK MIC INOP SAMC TEXT: REPLACE CAPTAINS O2 MASK STOWAGE BOX. REPLACED OXYGEN MASK STOWAGE BOX.
